Smith, David Woodruff, “Mathematical Form in the World”, Philosophia Mathematica (3) 10 (2002), 102–129

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1055.00008] (2005).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1055.00008]
Article Number
Zbl. 1055.00008
LibreCat-ID

Cite this

Peckhaus V. Smith, David Woodruff, “Mathematical Form in the World”, Philosophia Mathematica (3) 10 (2002), 102–129. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 105500008]. 2005.
Peckhaus, V. (2005). Smith, David Woodruff, “Mathematical Form in the World”, Philosophia Mathematica (3) 10 (2002), 102–129. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1055.00008].
@article{Peckhaus_2005, title={Smith, David Woodruff, “Mathematical Form in the World”, Philosophia Mathematica (3) 10 (2002), 102–129}, number={Zbl. 1055.00008}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1055.00008]}, author={Peckhaus, Volker}, year={2005} }
Peckhaus, Volker. “Smith, David Woodruff, ‘Mathematical Form in the World’, Philosophia Mathematica (3) 10 (2002), 102–129.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1055.00008], 2005.
V. Peckhaus, “Smith, David Woodruff, ‘Mathematical Form in the World’, Philosophia Mathematica (3) 10 (2002), 102–129,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1055.00008]. 2005.
Peckhaus, Volker. “Smith, David Woodruff, ‘Mathematical Form in the World’, Philosophia Mathematica (3) 10 (2002), 102–129.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1055.00008], Zbl. 1055.00008, 2005.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar